Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some rings of differential operators which are Morita equivalent to the Weyl algebra $ A\sb 1$

Author: Ian M. Musson
Journal: Proc. Amer. Math. Soc. 98 (1986), 29-30
MSC: Primary 16A19; Secondary 13N05
MathSciNet review: 848868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a certain class of semigroup algebras $ k\Lambda $, we show that the ring of all differential operators on $ k\Lambda $ is Morita equivalent to the first Weyl algebra $ {A_1}$.

References [Enhancements On Off] (What's this?)

  • [1] David Eisenbud and J. C. Robson, Modules Over Dedekind prime rings, J. Algebra 16 (1970), 67-85. MR 0289559 (44:6747)
  • [2] R. Hart, Differential operators on affine algebras, J. London Math. Soc. (2), 28 (1983), 470-476. MR 724716 (85b:13040)
  • [3] George S. Rinehart, Note on the global dimension of a certain ring, Proc. Amer. Math. Soc. 13 (1962), 341-346. MR 0137747 (25:1196)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A19, 13N05

Retrieve articles in all journals with MSC: 16A19, 13N05

Additional Information

Keywords: Rings of differential operators, Morita equivalence, Weyl algebra
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society